# SDR CALA2018043001200

- Difficulty date: April 29, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 66,584 hours, 14,772 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Defective
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR FROM AREA AROUND FWD GALLEY AND CABIN SPEAKER. A SSOCIATED SPEAKER IS NOT WORKING WITH A TEST PA ANNOUNCEMENT. CARRIED OUT CHECKS IAW AMM 05-51-56-940-801C1.FOUND OUTLINED CHECKS. ODOR FOUND FROM AREA OF R1 DOOR.  CARRIED OUT OPERATION OF FWD DOOR HEATERS IAW AMM 21-45-20-705-054.  ASSEMBLY TOUCHING HEATER ASSY THUS CAUSING ODOUR.  NO DAMAGE TO HOSE.  CARRIED OUT A TEST,  FOUND THE R1 DOOR HEATER ASSY DEFECTIVE. FOUND HOSE OPERATED ALSO ENGINES AT PWR IAW AMM 71-00-00-712-021-N00,  NO FURTHER DEFECTS NOTED.
